Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: A. Weil
Title: Variétés abéliennes et courbes algébriques
Additional book information Paris, Hermann, 1948. 165 pp.

Review Information

Reviewer: Shiing-shen Chern
Journal: Bull. Amer. Math. Soc. 56 (1950), 202-204
PII: S 0002-9904(1950)09391-4